# SDR 2022F00137

- Difficulty date: March 19, 2022
- Submitted: March 19, 2022
- Operation: General aviation
- Aircraft: N657QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605636
- Aircraft time: 13,740 hours, 10,595 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Attach Fitting
- Condition: Gouged
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RMLG ACTUATOR GOUGED ACTUATOR FITTING. MINOR REPAIR ACCOMPLISHED IAW TEXTRON AVIATION ENGINEERING MEMO DQ34007 DATED MARCH 18, 2022; 560-5636, N657QS, REPAIR RECOMMENDATION
